# SDR ASOA2014042910396

- Difficulty date: April 4, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,193 hours, 30,924 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON RT SIDE FROM 1-6 SEATS IS INOPERATIVE.  REPLACED EMERGENCY LIGHT IAW CMM 33-60-13.
